MAUDE Adverse Event Report: MEDTRONIC, INC. PATIENT CONNECTOR; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC, INC. PATIENT CONNECTOR; DETECTOR AND ALARM, ARRHYTHMIA
Model Number 24967
Medical Device Problem Codes Communication or Transmission Problem (2896); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Product analysis: analysis confirmed the customer comment that the patient connector lost power and lost connection.Final disposition of this unit will be maintained by the contract manufacturer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient connector suddenly lost power.It was noted that the patient connector lost communication with the implantable device.It was further noted that the patient connector was unable to pair with the host tablet.The patient connector has been returned for evaluation.No patient complications have been reported as a result of this event.

Brand Name
PATIENT CONNECTOR
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21982533
Report Number2182208-2025-02247
Device Sequence Number4488112
Product Code DSI
UDI-Device Identifier00763000060428
UDI-Public00763000060428
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24967
Device Catalogue Number24967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date05/08/2025
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age84 YR
Patient SexMale